CSpace
EXPLICIT theta-SCHEMES FOR MEAN-FIELD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS
Sun, Yabing; Zhao, Weidong; Zhou, Tao
2018
Source PublicationSIAM JOURNAL ON NUMERICAL ANALYSIS
Volume56Issue:4Pages:2672
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33988
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Sun, Yabing,Zhao, Weidong,Zhou, Tao. EXPLICIT theta-SCHEMES FOR MEAN-FIELD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS[J]. SIAM JOURNAL ON NUMERICAL ANALYSIS,2018,56(4):2672.
APA Sun, Yabing,Zhao, Weidong,&Zhou, Tao.(2018).EXPLICIT theta-SCHEMES FOR MEAN-FIELD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS.SIAM JOURNAL ON NUMERICAL ANALYSIS,56(4),2672.
MLA Sun, Yabing,et al."EXPLICIT theta-SCHEMES FOR MEAN-FIELD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS".SIAM JOURNAL ON NUMERICAL ANALYSIS 56.4(2018):2672.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, Yabing]'s Articles
[Zhao, Weidong]'s Articles
[Zhou, Tao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, Yabing]'s Articles
[Zhao, Weidong]'s Articles
[Zhou, Tao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, Yabing]'s Articles
[Zhao, Weidong]'s Articles
[Zhou, Tao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.